BREAKING! Study Published In New England Journal of Medicine Shows That Pfizer’s BNT162b2 COVID-19 Shot Increases Risk of Myocarditis By Threefold!
Alarmingly a new study by researchers from Clalit Research Institute-Israel, Ben-Gurion University of the Negev, Be’er Sheva-Israel, Harvard Medical School-USA and Boston Children’s Hospital-USA has found that the Pfizer- BioNTech BNT162b2 shot was associated with a threefold increased risk of myocarditis!
The study findings were published in the peer reviewed New England Journal of Medicine. https://www.nejm.org/doi/full/10.1056/NEJMoa2110475
It should be noted that the Pfizer-BioNTech BNT162b2
mRNA jab has just been approved by the non-credible corrupted U.S. FDA as a therapeutic COVID-19 shot under the brand name Comirnaty!
It will also be fun to see many ‘HiSos’ from Thailand who had travelled to the U.S. to get their Pfizer jabs and were boasting away on their social media platforms while mocking at the rest simply drop and die from heart related issues soon!
The study team from Israel and U.S. used data from the largest health care organization in Israel (Clalit Health Services or CHS) to evaluate the safety of the BNT162b2 mRNA shot.
For each potential adverse event, in a population of persons with no previous diagnosis of that event, the study team individually matched vaccinated persons to unvaccinated persons according to socio-demographic and clinical variables.
Risk ratios and risk differences at 42 days after vaccination were derived with the use of the Kaplan–Meier estimator. To place these results in context, the team performed a similar analysis involving SARS-CoV-2–infected persons matched to uninfected persons. The same adverse events were studied in the vaccination and SARS-CoV-2 infection analyses.
In the detailed vaccination analysis, the vaccinated and control groups each included a mean of 884,828 persons.
The study findings alarmingly found that vaccination was most strongly associated with an elevated risk of myocarditis (risk ratio, 3.24; 95% confidence interval [CI], 1.55 to 12.44; risk difference, 2.7 events per 100,000 persons; 95% CI, 1.0 to 4.6), lymphadenopathy (risk ratio, 2.43; 95% CI, 2.05 to 2.78; risk difference, 78.4 events per 100,000 persons; 95% CI, 64.1 to 89.3), appendicitis (risk ratio, 1.40; 95% CI, 1.02 to 2.01; risk difference, 5.0 events per 100,000 persons; 95% CI, 0.3 to 9.9), and herpes zoster infection (risk ratio, 1.43; 95% CI, 1.20 to 1.73; risk difference, 15.8 events per 100,000 persons; 95% CI, 8.2 to 24.2).
Hence the study findings showed that the Pfizer’s BNT162b2 COVID-19 shot besides increasing the risk of myocarditis by threefold also lead to adverse reactions or conditions such as lymphadenopathy (Lymphadenopathy refers to lymph nodes that are abnormal in size ie greater than 1 cm), Appendicitis (Appendicitis is a painful swelling of the appendix which is a small, thin pouch about 5 to 10cm connected to the large intestine) and also reactivation of herpes zoster infection (Herpes zoster, also known as shingles, is caused by the reactivation of the varicella-zoster virus (VZV), the same virus that causes varicella (chickenpox). Many other adverse reactions or conditi
ons were also found.
However it should be noted that SARS-CoV-2 infection was associated with a substantially increased risk of myocarditis as well (risk ratio, 18.28; 95% CI, 3.95 to 25.12; risk difference, 11.0 events per 100,000 persons; 95% CI, 5.6 to 15.8) and of additional serious adverse events, including pericarditis, arrhythmia, deep-vein thrombosis, pulmonary embolism, myocardial infarction, intracranial hemorrhage, and thrombocytopenia.
Corresponding author Dr Ran D. Balicer, M.D. from the Clalit Research Institute told Thailand Medical News, “We estimated that the BNT162b2 vaccine resulted in an increased incidence of a few adverse events over a 42-day follow-up period. Although most of these events were mild, some of them, such as myocarditis, could be potentially serious. However, our results indicate that SARS-CoV-2 infection is itself a very strong risk factor for myocarditis, and it also substantially increases the risk of multiple other serious adverse events and, of course, death.”
Myocarditis, also known as inflammatory cardiomyopathy, is inflammation of the heart muscle. It is a type of heart disease that usually causes no symptoms, but it can be life-threatening. Myocarditis gets its name because the middle layer of the heart muscle is called the myocardium. "Myo" means muscle "card" means heart "itis" means infection or inflammation, i.e., inflammation/infection of the muscle wall of the heart. https://www.thailandmedical.news/news/guide-to-myocarditis-a-dangerous-heart-condition-affecting-up-to-78-percent-of-covid-19-infected-symptomatic-or-asymptomatic-individuals
Thailand Medical News strongly advocates that all who have received the Pfizer jabs or who have been infected with the SARS-CoV-2 coronavirus to constantly go for heart check-ups with reputable cardiologist and also to consume supplements and herbs that have been proven in published studies to help alleviate the condition.
Thailand Medical News also has a special blend of therapeutic teas to help with myocarditis and details can be found here. https://www.thailandmedical.news/news/new-therapeutic-teas-
Please help share this article to warn your loved ones an friends about the risk of myocarditis from both vaccines and also from SARS-CoV-2 infections as certain filthly American social media platforms and search engines are deliberately lowering news feeds or seo rankings on sites that share such data with the general public due to directives from certain U.S.Democrat eugenic advocates who are controlling the COVID-19 narratives.
For more on Myocarditis and COVID-19
, keep on logging to Thailand Medical News.